Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fundamental solutions and harmonic analysis on nilpotent groups


Authors: A. Nagel, F. Ricci and E. M. Stein
Journal: Bull. Amer. Math. Soc. 23 (1990), 139-144
MSC (1985): Primary 35A08, 22E25, 42B70
DOI: https://doi.org/10.1090/S0273-0979-1990-15920-8
MathSciNet review: 1026972
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 35A08, 22E25, 42B70

Retrieve articles in all journals with MSC (1985): 35A08, 22E25, 42B70


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15920-8